Home Calculation of limit probabilities of the distribution of permanent of a random matrix over the field GF(p)
Article
Licensed
Unlicensed Requires Authentication

Calculation of limit probabilities of the distribution of permanent of a random matrix over the field GF(p)

  • B. A. Sevastyanov
Published/Copyright: October 18, 2010
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 20 Issue 4

Abstract

We suggest an algorithm calculating the limit probabilities

of the distribution of the permanent of a random matrix Amn = ‖αij‖ with m rows and n independent columns over the field GF(p).

Received: 2010-03-25
Published Online: 2010-10-18
Published in Print: 2010-October

© de Gruyter 2010

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2010.021/html
Scroll to top button